RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1965, Volume 29, Issue 1, Pages 149–170 (Mi izv2903)  

This article is cited in 21 scientific papers (total in 21 papers)

Wreath products and varieties of groups

A. L. Shmel'kin


Full text: PDF file (2464 kB)

Bibliographic databases:
UDC: 519.4
Received: 05.05.1964

Citation: A. L. Shmel'kin, “Wreath products and varieties of groups”, Izv. Akad. Nauk SSSR Ser. Mat., 29:1 (1965), 149–170

Citation in format AMSBIB
\Bibitem{Shm65}
\by A.~L.~Shmel'kin
\paper Wreath products and varieties of groups
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1965
\vol 29
\issue 1
\pages 149--170
\mathnet{http://mi.mathnet.ru/izv2903}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=193131}
\zmath{https://zbmath.org/?q=an:0135.04701}


Linking options:
  • http://mi.mathnet.ru/eng/izv2903
  • http://mi.mathnet.ru/eng/izv/v29/i1/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Shmel'kin, “A note to my paper “Wreath products and varieties of groups””, Math. USSR-Izv., 1:2 (1967), 433–434  mathnet  crossref  mathscinet  zmath
    2. M. A. Bronshtein, “On polynilpotent products of groups”, Math. USSR-Izv., 1:3 (1967), 651–666  mathnet  crossref  mathscinet  zmath
    3. A. L. Shmel'kin, “On free polynilpotent groups”, Math. USSR-Izv., 1:5 (1967), 1065–1080  mathnet  crossref  mathscinet  zmath
    4. A. L. Shmel'kin, “On free products of groups”, Math. USSR-Sb., 8:4 (1969), 593–597  mathnet  crossref  mathscinet  zmath
    5. Yu. V. Kuz'min, “The variety of metabelian $\mathscr D$-groups”, Math. USSR-Izv., 6:4 (1972), 759–781  mathnet  crossref  mathscinet  zmath
    6. S. M. Vovsi, “The semigroup of prevarieties of linear group representations”, Math. USSR-Sb., 22:3 (1974), 410–426  mathnet  crossref  mathscinet  zmath
    7. Yu. V. Kuz'min, “On elements of finite order in free groups of certain varieties”, Math. USSR-Sb., 47:1 (1984), 115–126  mathnet  crossref  mathscinet  zmath
    8. Yu. V. Kuz'min, “The structure of free groups of certain varieties”, Math. USSR-Sb., 53:1 (1986), 131–145  mathnet  crossref  mathscinet  zmath
    9. M. I. Anokhin, “On the word problem and the conjugacy problem for groups of the form $F/V(R)$”, Math. Notes, 61:1 (1997), 3–8  mathnet  crossref  crossref  mathscinet  zmath  isi
    10. D. V. Osin, “On the growth of rank for subgroups of finitely generated groups”, Sb. Math., 190:8 (1999), 1151–1172  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    11. A. M. Vershik, “Dynamic theory of growth in groups: Entropy, boundaries, examples”, Russian Math. Surveys, 55:4 (2000), 667–733  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    12. R. V. Mikhailov, “Residual nilpotence and residual solubility of groups”, Sb. Math., 196:11 (2005), 1659–1675  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    13. A. Ballester-Bolinches, C. Calvo, “Factorizations of one-generated $\mathfrak X$-local formations”, Siberian Math. J., 50:3 (2009), 385–394  mathnet  crossref  mathscinet  isi  elib
    14. “Lower Central and Dimension Series of Groups”, Lower Central and Dimension Series of Groups, 1952 (2009), XVII  isi
    15. R. Mikhailov, “Homotopical and Combinatorial Aspects of the Theory of Normal Series in Groups”, Proc. Steklov Inst. Math., 286, suppl. 1 (2014), S1–S135  mathnet  crossref  crossref  isi  elib
    16. E. I. Timoshenko, “Normal automorphisms of a soluble product of abelian groups”, Siberian Math. J., 56:1 (2015), 191–198  mathnet  crossref  mathscinet  isi  elib  elib
    17. V. H. Mikaelian, “Varieties generated by wreath products of Abelian and nilpotent groups”, Algebra and Logic, 54:1 (2015), 70–73  mathnet  crossref  crossref  mathscinet  isi
    18. V. H. Mikaelian, “The criterion of Shmel'kin and varieties generated by wreath products of finite groups”, Algebra and Logic, 56:2 (2017), 108–115  mathnet  crossref  crossref  mathscinet  isi
    19. V. H. Mikaelian, “On the classification of varieties generated by wreath products of groups”, Izv. Math., 82:5 (2018), 1006–1018  mathnet  crossref  crossref  adsnasa  isi  elib
    20. Mikaelian V.H., “K-P-Series and Varieties Generated By Wreath Products of P-Groups”, Int. J. Algebr. Comput., 28:8, SI (2018), 1693–1703  crossref  mathscinet  zmath  isi  scopus
    21. O. V. Kulikova, A. Yu. Olshanskii, “O moschnosti mnozhestva opredelyayuschikh sootnoshenii gruppy $F/\prod [N_i,N_j]$”, Fundament. i prikl. matem., 22:4 (2019), 129–136  mathnet
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:573
    Full text:250
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020